Kirkland Signature Ibuprofen tablets
200 mg, 500 Count
Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever.
- Active ingredient (in each capsule): Solubilized ibuprofen equal to 200mg ibuprofen
- Do not take more than directed.